# SDR 122107N540CS1

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N540CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605516
- Aircraft time: 3,185 hours, 2,242 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 829
- Condition: Failed
- Location: Mlg
- Part time: 3,185 hours, 2,242 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR DOWN INDICATION FAILED ON GEAR EXTENSION. AFM EMERGENCY PROCEDURES DID NOT REMEDY SITUATION. DIVERTED FROM SCHEDULED DESTINATION.  DECLARED EMERGENCY AND LANDED AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED SUSPECT GEAR ACTUATOR AND OPS CHECKED GOOD.
